The Existence of Generalised Self-Dual Chern-Simons Vortices

D. H. Tchrakian, Yisong Yang

Research output: Contribution to journalArticle

Abstract

We establish the existence and uniqueness of radially symmetric self-dual topological vortices in the p = 2 members of the hierarchies of (generalised) Chern-Simons Higgs and Abelian Higgs models. We also obtain all possible symmetric nontopological vortices in the Chern-Simons model characterised by an additional parameter governing the decay rates of the fields.

Original languageEnglish (US)
Pages (from-to)403-413
Number of pages11
JournalLetters in Mathematical Physics
Volume36
Issue number4
StatePublished - 1996

Fingerprint

Higgs
Vortex
vortices
uniqueness
Decay Rate
decay rates
hierarchies
Existence and Uniqueness
Model
Hierarchy

Keywords

  • Abelian higgs models
  • Chern-simons vortices

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

Cite this

The Existence of Generalised Self-Dual Chern-Simons Vortices. / Tchrakian, D. H.; Yang, Yisong.

In: Letters in Mathematical Physics, Vol. 36, No. 4, 1996, p. 403-413.

Research output: Contribution to journalArticle

@article{a07b6f0c7b9647c18b614488e3a50f33,
title = "The Existence of Generalised Self-Dual Chern-Simons Vortices",
abstract = "We establish the existence and uniqueness of radially symmetric self-dual topological vortices in the p = 2 members of the hierarchies of (generalised) Chern-Simons Higgs and Abelian Higgs models. We also obtain all possible symmetric nontopological vortices in the Chern-Simons model characterised by an additional parameter governing the decay rates of the fields.",
keywords = "Abelian higgs models, Chern-simons vortices",
author = "Tchrakian, {D. H.} and Yisong Yang",
year = "1996",
language = "English (US)",
volume = "36",
pages = "403--413",
journal = "Letters in Mathematical Physics",
issn = "0377-9017",
publisher = "Springer Netherlands",
number = "4",

}

TY - JOUR

T1 - The Existence of Generalised Self-Dual Chern-Simons Vortices

AU - Tchrakian, D. H.

AU - Yang, Yisong

PY - 1996

Y1 - 1996

N2 - We establish the existence and uniqueness of radially symmetric self-dual topological vortices in the p = 2 members of the hierarchies of (generalised) Chern-Simons Higgs and Abelian Higgs models. We also obtain all possible symmetric nontopological vortices in the Chern-Simons model characterised by an additional parameter governing the decay rates of the fields.

AB - We establish the existence and uniqueness of radially symmetric self-dual topological vortices in the p = 2 members of the hierarchies of (generalised) Chern-Simons Higgs and Abelian Higgs models. We also obtain all possible symmetric nontopological vortices in the Chern-Simons model characterised by an additional parameter governing the decay rates of the fields.

KW - Abelian higgs models

KW - Chern-simons vortices

UR - http://www.scopus.com/inward/record.url?scp=0038157709&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038157709&partnerID=8YFLogxK

M3 - Article

VL - 36

SP - 403

EP - 413

JO - Letters in Mathematical Physics

JF - Letters in Mathematical Physics

SN - 0377-9017

IS - 4

ER -